# SDR EISA99003

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 35143
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE CARGO SMOKE DETECTOR ILLUMINATED WITH NO EVIDENCE OF SMOKE, LIGHT REMAINED ON WITH DOOR OPEN ON GROUND.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR.  SYSTEM OPS CHECKS GOOD PER MM 26-17-0.  (M)
